# SDR 95ZZZX5203

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Dhav DHC8102
- Aircraft serial: 070
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3476L833P
- Condition: Failed
- Location: Lt Mlg
- Part time: 22,376 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA/JAX - FLT 3053 - EN ROUTE TO JAX, THE WEIGHT-ON-WHEELS LIGHT ILLUMINATED, THE GEAR WARNING HORN SOUNDED, THE ROLL OUTBOARD GROUND AND GROUND SPOILER CAUTION LIGHT ILLUMINATED AND THE APU INLET DOOR WOULD NOT OPEN.  REMOVED AND REPLACED LEFT OUTBOARD WEIGHT-ON-WHEELS CANNON PLUG AT LANDING GEAR JUNCTION TO NACELLE.
